Open Journal of Statistics

Vol.6 No.3(2016), Paper ID 67195, 6 pages

DOI:10.4236/ojs.2016.63033

 

Decomposition of Point-Symmetry Using Ordinal Quasi Point-Symmetry for Ordinal Multi-Way Tables

 

Yusuke Saigusa, Kouji Tahata, Sadao Tomizawa

 

Department of Information Sciences, Tokyo University of Science, Chiba, Japan
Department of Information Sciences, Tokyo University of Science, Chiba, Japan
Department of Information Sciences, Tokyo University of Science, Chiba, Japan

 

Copyright © 2016 Yusuke Saigusa, Kouji Tahata, Sadao Tomizawa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Saigusa, Y. , Tahata, K. and Tomizawa, S. (2016) Decomposition of Point-Symmetry Using Ordinal Quasi Point-Symmetry for Ordinal Multi-Way Tables. Open Journal of Statistics, 6, 381-386. doi: 10.4236/ojs.2016.63033.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.